# SDR USAASB0279

- Difficulty date: September 30, 2000
- Submitted: November 28, 2000
- Operation: Air carrier
- Aircraft: N268AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22880
- Engine: Pwa JT8D15A
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 7436024
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 38,404 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

BWI - FLT 2797 - ON CLIMB-OUT FROM BWI, AT FL080, THE NR 2 ENGINE FLAMED OUT.  N1, N2 AND OIL PRESSURE WAS PRESENT.  CREW TRIED TO RESTART/RELIGHT NR 2 ENGINE, BUT COULD NOT.  AN EMERGENCY WAS DECLARED AND THE PASSENGERS WRE BRIEFED ON EMERGENCY PROCEDURES.  FLIGHT RETURNED TO FIELD AT BWI AND LANDED WITHOUT FURTHER INCIDENT.  TOTAL SINGLE ENGINE TIME WAS 15 MINUTES.  MAINTENANCE REMOVED AND REPLACED THE NR 2 ENGIEN FUEL CONTROL UNIT, FUEL PUMP ASSY (P/N 378201-15) AND MOISTURE TRAP ASSEMBLY (P/N 493645).  ENGINE RUN AND LEAK CHECK GOOD.  (M)
